Iburamin Cold Syrup

It contains 100 mg ibuprofen, 15 mg pseudoephedrine HCl and 1 mg chlorpheniramine maleate/5 ml.

General Details

FORM

Syrup

CONTENTS

It contains 100 mg ibuprofen, 15 mg pseudoephedrine HCl and 1 mg chlorpheniramine maleate/5 ml.

PRESENTATIONS

100 ml glass bottle